본문 바로가기
KERD
논문KCI 등재

투여 항생제군과 Clostridium Difficile-Associated Diarrhea의 위험인자 분석

Risk Factor Analysis of Clostridium Difficile Associated Diarrhea and Antibiotics Administration

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류약학

초록

Clostridium difficile is the primary reason of the nosocomial diarrhea. The antimicrobial therapy plays a central role in the pathogenesis of Clostridium difficile associated diarrhea (CDAD). Although nearly all classes of antimicrobial agents have been associated with CDAD, clindamycin and the third-generation cephalosporins have traditionally been considered to the greatest risk factor. Recent studies have also implicated fluoroquinolones as high-risk agents due to increasing use of the agents. This study was to determine the incidence and the risk factors of CDAD related to the administered antibiotics and to assess the therapeutic regimen of metronidazole or vancomycin based on the C. difficile toxin assay Methods: A retrospective study was performed in patients with Clostridium difficile toxin assay at I Hospital (Incheon,South Korea) during the period from January 2007 through December 2007. Administrative, laboratory, and pharmacy data were collected from Electronic Medical Databases. Results: The analysis included 129 reported C.difficile toxin assay results, with 42 positive cases and 87 negative cases. Significant antibiotic risk factors for CDAD included the use of the fourth-generation cephalosporinse (OR=5.97, 95%CI 1.37-25.98, P=0.017). Administration of metronidazole was protective against CDAD (OR=0.30, 95% CI 0.12-0.74,P=0.009). Prolonged antimicrobial therapy has been associated with an increased risk of CDAD. The third-generation cephalosporins (OR=3.81, 95% CI 1.08-13.41, P=0.037) and aminoglycoside (OR=5.50, 95% CI 1.43-21.10, P=0.013)demonstrated greater risk for CDAD over 15 days than 8days or less days of treatment duration. Conclusions: The fourth and third generation cephalosporin, aminglycoside were the significant risk factors compared with other antibiotics, whereas metronidazole appears to be protective. The longer duration of antiobiotic use increased CDAD.

Abstract

Clostridium difficile is the primary reason of the nosocomial diarrhea. The antimicrobial therapy plays a central role in the pathogenesis of Clostridium difficile associated diarrhea (CDAD). Although nearly all classes of antimicrobial agents have been associated with CDAD, clindamycin and the third-generation cephalosporins have traditionally been considered to the greatest risk factor. Recent studies have also implicated fluoroquinolones as high-risk agents due to increasing use of the agents. This study was to determine the incidence and the risk factors of CDAD related to the administered antibiotics and to assess the therapeutic regimen of metronidazole or vancomycin based on the C. difficile toxin assay Methods: A retrospective study was performed in patients with Clostridium difficile toxin assay at I Hospital (Incheon,South Korea) during the period from January 2007 through December 2007. Administrative, laboratory, and pharmacy data were collected from Electronic Medical Databases. Results: The analysis included 129 reported C.difficile toxin assay results, with 42 positive cases and 87 negative cases. Significant antibiotic risk factors for CDAD included the use of the fourth-generation cephalosporinse (OR=5.97, 95%CI 1.37-25.98, P=0.017). Administration of metronidazole was protective against CDAD (OR=0.30, 95% CI 0.12-0.74,P=0.009). Prolonged antimicrobial therapy has been associated with an increased risk of CDAD. The third-generation cephalosporins (OR=3.81, 95% CI 1.08-13.41, P=0.037) and aminoglycoside (OR=5.50, 95% CI 1.43-21.10, P=0.013)demonstrated greater risk for CDAD over 15 days than 8days or less days of treatment duration. Conclusions: The fourth and third generation cephalosporin, aminglycoside were the significant risk factors compared with other antibiotics, whereas metronidazole appears to be protective. The longer duration of antiobiotic use increased CDAD.

참고문헌 (20)

  1. Kelly CP, "Clostridium difficile colitis", N Engl J Med, 330(4), pp.257~262 (1994)
  2. Kyne L, "Health care costs and mortality associated diarrhea with nosocomial diarrhea due to Clostridium difficile", Clin Infect Dis, 34, pp.346~353 (2002)
  3. Bartlett JG, "Clinical practices: Antibiotic associated diarrhea", N Engl J Med, 346(5), pp.334~339 (2002)
  4. Dubberke ER, "Clostridium difficile associated disease in a setting of Endemicity: identification of novel risk factors", Clin Infect Dis, 45, pp.1543~1549 (2007)
  5. Owens RC. Jr, "Antimicrobial-associated risk factors for Clostridium difficile infection", Clin Infect Dis, 46, pp.S19~S31 (2008)
  6. Elliot B, "Clostridium difficile-associated diarrhea", Internal Medicine Journal, 37, pp.561~568 (2007)
  7. Rice LB, "The Maxwell Finland lecture: for the durationrational antibiotic administration in an era of antimicrobial resistance and Clostridium difficile", Clin Infect Dis, 46, pp.491~496 (2008)
  8. Pepin J, "Emergence of fluoroquinlones as the predominant risk factor for Clostridium difficile-associated diarrhea: a cohort study during an epidemic in Quebec", Clin Infect Dis, 41, pp.1254~1260 (2005)
  9. Gerding DN, "Clindamycin, cephalosporins, fluoroquinolones, and Clostridium difficile-associated diarrhea: this is an antimicrobial resistance problem", Clin Infect Dis, 38, pp.646~648 (2004)
  10. Dial S, "Risk of Clostridium difficile diarrhea among hospital inpatients prescribed proton pump inhibitor: cohort and case-control studies", CMAJ, 171, pp.33~38 (2004)
  11. McFarland LV, "Fluoroquinolone use and risk factors for Clostridium difficile-associated disease within a veteran’s administration health care system", Clin Infect Dis, 45, pp.114151~ (2007)
  12. McCuster ME, "Fluoroquinolone use and Clostrdium difficile-associated diarrhea", Emerging infectious Diseases, 9(6), pp.730~733 (2003)
  13. Bricker E, "Antibiotic treatment for Clostridium difficile-associated diarrhea in adults", Cochrane Database Syst Rev CD004610, ~ (2005)
  14. Gerding DN, "Treatment of Clostridium difficile infection", Clin Infect Dis, 46, pp.S32~42 (2008)
  15. Gerding DN, "Measures to control and prevent Clostridium difficile infection", Clin Infect Dis, 46, pp.S43~49 (2008)
  16. Cleary RK, "Metronodazole may inhibit intestinal colonization with Clostridium difficile", Dis Colon Rectum, 41, pp.464~467 (1998)
  17. Musher DM, "Relatively poor outcome after treatment of Clostridium difficile colitis with metronidazole", Clin Infect Dis, 40, pp.1586~1590 (2005)
  18. Loo VG, "A predominantly clonal multi-institutional outbreak of Clostridium difficile associated diarrhea with high morbidity and mortality", N Engl J Med, 353, pp.2442~2449 (2005)
  19. Maroo S, "Recurrent Clostridium difficile", Gastroenterology, 130, pp.1311~1316 (2006)
  20. Chang VT, "The role of physical proximity in nosocomial diarrhea", Clin Infect Dis, 31(3), pp.717~722 (2000)

관련 논문AI추천

Frequency of Clostridium difficile-associated Diarrhea and Relevant Medical Treatment in a Tertiary Care Hospital in Korea강혜경한국임상약학회 · 한국임상약학회지2011 · 제21권 제3호Clostridium difficile에 의한 설사의 예후인자구남수, 김명수, 김연아, 김영근, 김준형, 김중명, 김희정, 박윤선, 송영구, 신소연, 이경원, 정수진, 최준용, 최희경대한감염학회 · Infection and Chemotherapy2007 · 제39권 제2호Clostridium difficile-associated disease에 사용되는 경구용 Vancomycin의 사용 실태 및 치료실패에 영향을 미치는 요인 분석김향숙, 이주연, 이혜숙, 조윤숙, 최유정한국병원약사회 · 병원약사회지2013 · 제30권 제3호Risk Factors for Treatment Failure and Recurrence after Metronidazole Treatment for Clostridium difficile-associated Diarrhea김원호, 김태일, 이경주, 이진하, 이현정, 장희원, 전영은, 정은석, 천재희, 홍성필, Chang Mo Moon, Jae Jun Park, Jae Kook Shin, Kyu Sik Jung, Sang Hoon Lee, Soung Min Jeon거트앤리버 소화기연관학회협의회 · Gut and Liver2010 · 제4권 제3호단일 3차 의료기관의 성인 Clostridioides difficile 감염(CDI)에 영향을 미치는 위험인자 분석 및 약물사용 평가문미경, 박미선, 범진선, 설다겸, 안효초한국병원약사회 · 병원약사회지2024 · 제41권 제3호Clinical and Microbiologic Characteristics of Clostridium difficile Infection Caused by Binary Toxin Producing Strain in Korea강정옥, 김지은, 배현주, 서미란, 최태열대한감염학회 · Infection and Chemotherapy2013 · 제45권 제2호

이 간행물의 다른 논문 (11건)